[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] My ACE/Depression Connection...Again!!

At 12:55 AM 6/26/2001 -0400, you wrote:
>Okay, I started taking Altace yesterday as a replacement to Mavik which I had
>a feeling was causing my SEVERE depression and lethargy.  Well, last night at
>about 9:00 I started to feel really tired and bummed out!  I thought back to
>what time I woke up and why I would be so sad and couldn't think of anything.
>  THEN I remembered it was my first day taking my new ACE, Altace.
>Could I be on to something or is this just totally a YMMV thing that only
>affects me?

Gina, I do believe this happens to others too.  In addition you may be 
focusing on the "negative" and hence causing yourself to be 
depressed.  Maybe you need to try and be more optimistic.  I don't belive 
it is all in our heads, yet from years of experience and being ultra 
sensitive to meds myself, I know and am still learning that I have a choice 
and I can fight it.  Trust me I have my bad days too, but I too am trying 
to make the best of a really sucky situation.

>Now what do I do?  I sure hope I don't have to chose between being majorly
>clinically depressed or losing my kidneys!!  What a bummer choice to have to
>make :O(

Personally I would choose to fight and hope for the best.

Type I 38 years, Depression Battle 38 years, Drug sensitivity 38 years, and 
recovering from a nightmare experience where I was on 17 prescription meds 
that have damaged my kidneys and caused my gastro to be much worse, but 
happy to be alive and have the family and friends I do.
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml